# SDR RAIA950209

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- Engine: Garrtt TPE33112UA
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 8977801
- Condition: Failed
- Location: Rt Engine
- Part time: 75,472 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

RIGHT ENGINE FAILED TO MAKE TARGET TORQUE.  MAINTENANCE REPLACED RT FUEL CONTROL UNIT.  GROUND RUNS REVEALED NORMAL OPERATION.  (X)
